References for John Conway

Version for printing

Books:

  1. T M Thompson, From error-correcting codes through sphere packings to simple groups (Washington, 1983).

Articles:

  1. R K Guy, John Horton Conway: mathematical magus, Two-Year College Math. J. 13 (5) (1982), 290-299.
  2. R K Guy, John Horton Conway, in Albers and G L Alexanderson (eds.), Mathematical People : Profiles and Interviews (Cambridge, MA, 1985), 43-50.

JOC/EFR June 2004

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Conway.html